Alert archive / Hawaii / High Surf Warnings in 2018
High Surf Warning 3, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Feb 2, 2018, 3:13 PM HST for 4 counties in Hawaii. It took effect at Feb 2, 2018, 3:22 PM HST. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2018, 3:13 PM HST (01:13 UTC)
- In effect from
- Feb 2, 2018, 3:22 PM HST
- Expired
- Feb 4, 2018, 3:35 PM HST
- In force
- 48 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 1.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
414 WHHW40 PHFO 030113 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 313 PM HST Fri Feb 2 2018 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI...NORTH FACING SHORES OF MAUI AND WEST FACING SHORES OF THE BIG ISLAND... .A new and very large northwest swell is expected to arrive this evening and boost surf back well above warning level for most north and west facing shores of the smaller islands. The more westerly direction of this swell will allow enough energy into the Kona coast of the Big Island to include those west facing shores as well. HIZ001>003-006>008-012-013-017-019-020-031415- /O.UPG.PHFO.SU.Y.0008.000000T0000Z-180203T1600Z/ /O.NEW.PHFO.SU.W.0003.180203T0113Z-180205T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 313 PM HST Fri Feb 2 2018 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST SUNDAY... The National Weather Service in Honolulu has issued a High Surf Warning, which is in effect until 6 PM HST Sunday. The High Surf Advisory is no longer in effect. * SURF...Along north and west facing shores of Niihau and Kauai, and north facing shores of Oahu and Maui, 20 to 30 feet. Along west facing shores of Oahu and Molokai, 15 to 20 feet. * TIMING...Rising tonight, peaking Saturday, then slowly declining Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. && $$ HIZ023-026-031415- /O.NEW.PHFO.SU.W.0003.180203T1600Z-180205T0400Z/ Kona-Kohala- 313 PM HST Fri Feb 2 2018 ...HIGH SURF WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 PM HST SUNDAY... The National Weather Service in Honolulu has issued a High Surf Warning, which is in effect from 6 AM Saturday to 6 PM HST Sunday. * SURF...Along west facing shores of the Big Island, 12 to 15 feet. * TIMING...Rising tonight, peaking Saturday, then slowly declining Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
5 follow-up statements
073 WHHW40 PHFO 030122 CCA CFWHFO Coastal Hazard Message...CORRECTED National Weather Service Honolulu HI 322 PM HST Fri Feb 2 2018 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI...NORTH FACING SHORES OF MAUI AND WEST FACING SHORES OF THE BIG ISLAND... .A new and very large northwest swell is expected to arrive this evening and boost surf back well above warning level for most north and west facing shores of the smaller islands. The more westerly direction of this swell will allow enough energy into the Kona coast of the Big Island to include those west facing shores as well. HIZ001>003-006>008-012-013-017-019-020-031415- /O.UPG.PHFO.SU.Y.0008.000000T0000Z-180203T1600Z/ /O.COR.PHFO.SU.W.0003.180203T0122Z-180205T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 322 PM HST Fri Feb 2 2018 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST SUNDAY... The National Weather Service in Honolulu has issued a High Surf Warning, which is in effect until 6 PM HST Sunday. The High Surf Advisory is no longer in effect. * SURF...Along north and west facing shores of Niihau and Kauai, and north facing shores of Oahu, Molokai, and Maui, 20 to 30 feet. Along west facing shores of Oahu and Molokai, 15 to 20 feet. * TIMING...Rising tonight, peaking Saturday, then slowly declining Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. && $$ HIZ023-026-031415- /O.NEW.PHFO.SU.W.0003.180203T1600Z-180205T0400Z/ Kona-Kohala- 322 PM HST Fri Feb 2 2018 ...HIGH SURF WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 PM HST SUNDAY... The National Weather Service in Honolulu has issued a High Surf Warning, which is in effect from 6 AM Saturday to 6 PM HST Sunday. * SURF...Along west facing shores of the Big Island, 12 to 15 feet. * TIMING...Rising tonight, peaking Saturday, then slowly declining Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
402 WHHW40 PHFO 031317 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 317 AM HST Sat Feb 3 2018 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI...NORTH FACING SHORES OF MAUI AND WEST FACING SHORES OF THE BIG ISLAND... .A very large northwest swell will boost surf well above warning level for most north and west facing shores of the smaller islands. The westerly direction of this swell will allow enough energy into the Kona coast of the Big Island to include those west facing shores as well. HIZ023-026-040230- /O.EXT.PHFO.SU.W.0003.180203T1317Z-180205T0400Z/ Kona-Kohala- 317 AM HST Sat Feb 3 2018 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * SURF...Along west facing shores of the Big Island, 12 to 15 feet. * TIMING...Through Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$ HIZ001>003-006>008-012-013-017-019-020-040230- /O.CON.PHFO.SU.W.0003.000000T0000Z-180205T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 317 AM HST Sat Feb 3 2018 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * SURF...Along north and west facing shores of Niihau and Kauai, and north facing shores of Oahu, Molokai, and Maui, 20 to 30 feet today, decreasing to 15 to 20 feet late Sunday. Along west facing shores of Oahu and Molokai, 15 to 20 feet today, decreasing to 10 to 15 feet late Sunday. * TIMING...Through Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. && $$
160 WHHW40 PHFO 040157 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 357 PM HST Sat Feb 3 2018 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI...NORTH FACING SHORES OF MAUI...AND WEST FACING SHORES OF THE BIG ISLAND... .A very large northwest swell will continue to diminish through Sunday, but surf will remain at warning levels for most north and west facing shores of the smaller islands. The westerly direction of this swell will allow enough energy into the Kona coast of the Big Island to include those west facing shores as well. HIZ001>003-006>008-012-013-017-019-020-041500- /O.CON.PHFO.SU.W.0003.000000T0000Z-180205T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 357 PM HST Sat Feb 3 2018 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * SURF...Along north and west facing shores of Niihau and Kauai, and north facing shores of Oahu, Molokai, and Maui, 20 to 25 feet tonight, decreasing to 15 to 20 feet late Sunday. Along west facing shores of Oahu and Molokai, 15 to 20 feet tonight, decreasing to 10 to 15 feet late Sunday. * TIMING...Through Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. && $$ HIZ023-026-041500- /O.CON.PHFO.SU.W.0003.000000T0000Z-180205T0400Z/ Kona-Kohala- 357 PM HST Sat Feb 3 2018 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * SURF...Along west facing shores of the Big Island, 12 to 15 feet. * TIMING...Through Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
539 WHHW40 PHFO 041327 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 327 AM HST Sun Feb 4 2018 ...HIGH SURF WARNING FOR WEST FACING SHORES OF THE BIG ISLAND... ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI...AND NORTH FACING SHORES OF MAUI... .A very large northwest swell will continue to diminish through the day today, but surf will remain at advisory levels for most north and west facing shores of the smaller islands and at warning levels for west facing shores of the Big island. HIZ001>003-006>008-012-013-017-019-020-050230- /O.CAN.PHFO.SU.W.0003.000000T0000Z-180205T0400Z/ /O.NEW.PHFO.SU.Y.0009.180204T1327Z-180205T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 327 AM HST Sun Feb 4 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in Honolulu has issued a High Surf Advisory, which is in effect until 6 PM HST this evening. The High Surf Warning has been cancelled. * SURF...Along north and west facing shores of Niihau and Kauai, and north facing shores of Oahu, Molokai, and Maui, 18 to 24 feet today, decreasing to 10 to 14 feet tonight. Along west facing shores of Oahu and Molokai, 12 to 18 feet today, decreasing to 6 to 10 feet tonight. * TIMING...Through this afternoon. * IMPACTS...Moderate...Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$ HIZ023-026-050230- /O.CON.PHFO.SU.W.0003.000000T0000Z-180205T0400Z/ Kona-Kohala- 327 AM HST Sun Feb 4 2018 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...Along west facing shores of the Big Island, 8 to 12 feet. * TIMING...Through this afternoon. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows creating the potential for impacts to coastal properties and infrastructure, including vulnerable coastal roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
067 WHHW40 PHFO 050135 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 335 PM HST Sun Feb 4 2018 ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI...NORTH FACING SHORES OF MAUI AND WEST FACING SHORES OF THE BIG ISLAND... .A large northwest swell will continue to diminish, but surf will remain around advisory levels for most north and west facing shores of the smaller islands and has dropped to advisory level for west facing shores of the Big Island. HIZ023-026-051445- /O.CAN.PHFO.SU.W.0003.000000T0000Z-180205T0400Z/ /O.EXB.PHFO.SU.Y.0009.000000T0000Z-180205T1600Z/ Kona-Kohala- 335 PM HST Sun Feb 4 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in Honolulu has issued a High Surf Advisory, which is in effect until 6 AM HST Monday. The High Surf Warning has been cancelled. * SURF...Along west facing shores, 6 to 10 feet tonight. * TIMING...Through tonight. * IMPACTS...Moderate...Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$ HIZ001>003-006>008-012-013-017-019-020-051445- /O.EXT.PHFO.SU.Y.0009.000000T0000Z-180205T1600Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 335 PM HST Sun Feb 4 2018 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * SURF...Along north and west facing shores of Niihau and Kauai, and north facing shores of Oahu, Molokai, and Maui, 12 to 18 feet tonight. Along west facing shores of Oahu and Molokai, 10 to 14 feet tonight. * TIMING...Through tonight. * IMPACTS...Moderate...Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. && $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Feb 2, 11:42 AM HST, 3 hours 31 minutes earlier.
Area forecast discussion, Feb 2, 11:42 AM HST, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 1142 AM HST Fri Feb 2 2018 .UPDATE... Winds at the Big Island Summits have been trending down, but remain at advisory levels. As such the High Wind Warning was cancelled and a Wind Advisory put up. Anticipate the trend to continue with winds falling below advisory levels by this evening. && .SYNOPSIS... Warm and muggy conditions, with light to moderate southerly winds will hold in place through the weekend. Periods of heavy showers will remain possible each day, especially over the northwest islands. A strong upper trough and cold front will approach from the northwest, and slowly move down the island chain Sunday night through midweek. This will bring widespread showers and the potential for thunderstorms. && .PREV DISCUSSION.../ISSUED 1014 AM Feb 2/ The forecast was updated earlier to expand thunderstorms over the northwest waters, and extend the area through this afternoon. The forecast currently contains the possibility for thunderstorms over the area west of Molokai. Kauai and Niihau are expected to remain in an unstable airmass through the weekend, and as such we have extended the Flash Flood Watch for those areas through Sunday afternoon. These areas will see the lowest chance for rain tonight and tomorrow morning. The Flash Flood Watch continues through this afternoon for Oahu. With the upper level focus shifting to the west a bit tonight, feel the timing on this watch remains good. A low pressure system remains about 1400 miles north-northwest of Kauai. The models show this low lifting to the north, and being replaced by another low over the next 24 hours. Another low develops about 1400 miles north of Kauai Saturday night, and lifts north. Meanwhile a dying cold front to the northwest of Kauai is expected to dissipate today. The moisture band over the smaller islands is expected to shift a bit to the west tonight. As the new low develops tomorrow, so to will another cold front that will move towards the islands Saturday night, reinforcing the existing moisture band, and moving both features over the islands Sunday, where they will persist through midweek. The instability indices show a lull in the activity tonight and tomorrow morning. Current indicators seem to point to an increase in the instability Sunday night into Monday as the front approaches. Cold upper temperatures, combined with the moisture and the lift from the front could once again spark some thunderstorm activity, producing heavy showers, and some gusty winds. The instability looks to persist into midweek, but will need to monitor future runs to see how things pan out. && .AVIATION... Moist southerly flow will continue across the state today and tonight, ahead of a stalled front located to our northwest. MVFR ceilings and mountain obscuration remain quite extensive across the western half of the state. AIRMET Sierra is in effect for mountain obscurations for Kauai, Oahu and Molokai and AIRMET Sierra for IFR conditions is in effect for Lanai. Mountain obscurations, reduced visibility and low ceilings within showers will likely remain a concern for the western parts of the state through tonight. VFR conditions should prevail across Maui and the Big Island, with just isolated showers and/or MVFR ceilings possible. && .MARINE... A High Surf Advisory (HSA) is in effect through tonight for most north and west facing shores on the smaller islands. The current northwest swell has been subsiding after peaking around noon yesterday. Surf may drop below advisory levels briefly today, but a new northwest swell will build in later today. The new swell will be larger, with a longer period, and a more westerly direction. Surf may build above warning levels on north and west facing shores of the smaller islands tonight, and the swell will likely reach the Kona coast of the Big Island for warning level surf as well. Surf will likely remain above the advisory threshold through Monday. The persistent north and east swells are both slowly subsiding and will fade out overnight. A Small Craft Advisory (SCA) is in effect for most coastal waters. A large northwest swell has been producing combined seas above the 10 foot SCA threshold in many areas. The new northwest swell will spread southeast over the coastal waters this evening, boosting seas even higher. A trough to the west and a ridge to the east will combine to produce southerly winds over the Hawaiian coastal waters through the weekend, reaching the 25 knot SCA threshold in some areas around the Big Island. A deep trough aloft is making the atmosphere quite unstable, so thunderstorms are expected over the coastal and offshore waters through the weekend. Some of these thunderstorms could produce dangerous lightning, strong winds and small hail. Marine Weather Statements or Special Marine Warnings may be needed at times. A new, strong front is expected to move into the offshore waters from the northwest Sunday and reach the coastal waters Sunday night. The front is forecast to stall over the central coastal waters and weaken to a trough early next week. See the latest Collaborative Surf Discussion for more information on swells and surf. && .HFO WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 PM HST this evening for Oahu. Flash Flood Watch through Sunday afternoon for Niihau-Kauai. High Surf Advisory until 6 AM HST Saturday for Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-Oahu North Shore-Oahu Koolau-Molokai-Maui Windward West-Maui Central Valley-Windward Haleakala. Wind Advisory until 6 PM HST this evening for Big Island Summits. Small Craft Advisory until 6 PM HST Sunday for all Hawaiian waters except Maalaea Bay- && DISCUSSION...M Ballard AVIATION...Foster/Chevalier MARINE...TS
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 7:59 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Feb 3, 1:40 AM HST | Special Marine Warning | HFO | 110 min | |
| Feb 3, 3:25 AM HST | Special Marine Warning | HFO | 110 min | |
| Feb 3, 4:03 AM HST | Special Weather Statement | HFO | Kauai | 87 min |
Nearby
High Surf Warnings in Hawaii, 2018Every high surf warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.